MAUDE Adverse Event Report: KARL STORZ SE & CO. KG C-MAC VIDEO LARYNGOSCOPE MAC #4

KARL STORZ SE & CO. KG C-MAC VIDEO LARYNGOSCOPE MAC #4
Model Number 8404BX
Medical Device Problem Codes Device Reprocessing Problem (1091); Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation: 8404ax - c-mac video laryngoscope mac #3 sn: (b)(6): blade damaged.Adhesive points on camera head worn.Housing visually worn.Cover visually worn.Leak between plug and cover.Software version is up to date.8404bx - c-mac video laryngoscope mac #4 sn (b)(6): blade damaged.Housing visually worn.Cover damaged.Leak between plug and cover.Software version is up to date.8404bx - c-mac video laryngoscope mac #4 sn: (b)(6): blade damaged.Worn adhesive points on the camera head.Housing visually worn.Cover visually worn.Leak between plug and cover.Software version is up to date.8403xdk - c-mac pocket monitor set sn: (b)(6): there was no failure detected the software version is up to date.As it was established during the investigation that the fault complained about by the customer was due to the blades sent in with the monitor, a more in-depth investigation of the monitor is not necessary and would not lead to any new findings.The error described by the customer " failure of the c-max pocket monitor during intubation " could not be confirmed.The device passed the quality inspection at the time of delivery.Based on the defects found during the technical inspection, it is concluded that the most likely cause of the described fault is mechanical damage causing the c-mac blade to leak between the connector and the cover.The leakage causes liquid to enter the blade, which affects the electronics and thus the image.Over time, the moisture evaporates again and the spatula returns to normal image, meaning that this effect could not be detected during the investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that there was a failure of the c-mac pocket monitor during intubation.No further information available.No negative impact in state of health reported.Cross reference mdr: 9610617-2025-01330, 9610617-2025-01632.

Brand Name
C-MAC VIDEO LARYNGOSCOPE MAC #4
Common Device Name
C-MAC VIDEO LARYNGOSCOPE MAC #4
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key23089755
Report Number9610617-2025-01631
Device Sequence Number10502206
Product Code CCW
UDI-Device Identifier04048551441930
UDI-Public04048551441930
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8404BX
Device Catalogue Number8404BX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/04/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2025
Initial Report FDA Received Date09/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8404BX - C-MAC VIDEO LARYNGOSCOPE MAC #4 SN: (B)(6).
Patient SexUnknown